# SDR 2006UALA01083

- Difficulty date: June 3, 2006
- Submitted: June 13, 2006
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 27,078 hours, 3,411 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL AT FWD GAL LT FWD WALL INOP.  REPLACED EEL STRIP ASSY AND SECURED LOOSE CONNECTION BEHIND FIRST CLASS SEAT.  [06-29-07]  REPLACED EEL STRIP ASSY AND SECURED LOOSE CONNECTION BEHIND FIRST CLASS SEAT.
